Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Large regular Lindelöf spaces with points $G_\delta $

Tom 237 / 2017

Toshimichi Usuba Fundamenta Mathematicae 237 (2017), 249-260 MSC: Primary 03E35, 54A35. DOI: 10.4064/fm296-8-2016 Opublikowany online: 27 December 2016

Streszczenie

By analyzing Dow’s construction, we introduce a general construction of regular Lindelöf spaces with points $G_\delta $. Using this construction, we prove the following: Suppose that either (1) there exists a regular Lindelöf P-space of pseudocharacter $\le \omega _1$ and of size $ \gt 2^\omega $, (2) CH and $\square (\omega _2)$ hold, or (3) CH holds and there exists a Kurepa tree. Then there exists a regular Lindelöf space with points $G_\delta $ and of size $ \gt 2^\omega $. This shows that, under CH, the non-existence of such a Lindelöf space has a large cardinal strength. We also prove that every c.c.c. forcing adding a new real creates a regular Lindelöf space with points $G_\delta $ and of size at least $(2^{\omega _1})^V$.

Autorzy

  • Toshimichi UsubaFaculty of Science and Engineering
    Waseda University
    3-4-1 Okubo, Shinjuku
    Tokyo 169-8555, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek